MathSciNet Relay Station
MathSciNet bibliographic data
MR2259262 18D05
Barrett, John W.; Mackaay, Marco Categorical representations of categorical groups. Theory Appl. Categ. 16 (2006), No. 20, 529–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement